# SDR USAA2011081700009

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 58,539 hours, 39,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LT SEAT AT EMERGENCY EXIT ROW LENS COVER MISSING EMERGENCY LIGHT.  MAINTENANCE INSTALLED NEW LENS COVER.  AIRCRAFT OK FOR SERVICE.
